| Model Number |
301.100.030 |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation, and this complaint is still under investigation.
Event or Problem Description
It was reported that the device alarmed technical failure 389, no o2 dosing possible.There was no patient involvement related to the reported malfunction.
Additional Manufacturer Narrative
The device log files were provided to technical support for evaluation.It was further clarified that the reported alarm occurred during the o2 valve offset calibration.The log files confirmed the presence of the reported alarm.This alarm is typically associated with a leak; however, no leak was observed in the log files and could not be confirmed with the customer.A review of the o2 gas path test results also showed no indication of a safety valve leak.The customer was advised to perform all calibrations and verification testing and confirmed that the reported alarm did not reoccur.It was determined that the device is operating as intended and no malfunction was observed.